Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have had spotting after periods. Missing periods. Any chances of pregnancy?

HI, I HAD MY PERIOD 2X LAST MONTH. THE SECOND TIME WAS MORE LIKE SPOTTING BECAUSE IT WAS VERY LIGHT BLEEDING .. BUT THIS MONTH I HAVENT GOTTEN MY PERIOD. ITS 6 DAYS LATE. I HAVE HAD A CHILD BEFORE BUT IM NOT LOOKING TO GET PREGNAT AGAIN RIGHT NOW, I WAS ON THE PATCH BUT DIDNT, SO IM HOPING IM NOT PREGNANT. LAST MONTH MY PERIOD WAS FROM 11/8 - 11/12 THEN SPOTTING/BLEEDING 11/23 - 11/26 .
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Hello
Thanks for your query.
Any kind of altered menstrual bleeding can be caused by pregnancy.
Whether intrauterine or ectopic ( outside the uterus ).
Hence, please take a home pregnancy test, and if it is positive, consult a doctor.
If negative, and you do not have normal periods soon, you still need to consult a gynecologist to rule out causes of mid menstrual spotting and delayed periods.
Take care.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor